Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2016, 3:53 PM CDT for Osage County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 3:53 PM CDT (20:53 UTC)
- Expired
- Mar 30, 2016, 4:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Osage County, OK
The radar
The Tulsa radar (KINX), 107 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:05 PM CDT | HAIL 0.75 | 5 E Burbank, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 1:50 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
797
WUUS54 KTSA 302053
SVRTSA
OKC113-302130-
/O.NEW.KTSA.SV.W.0031.160330T2053Z-160330T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 430 PM CDT
* AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BURBANK...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... FAIRFAX...
BURBANK... PEARSONIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3656 9674 3668 9679 3688 9644 3660 9631
TIME...MOT...LOC 2053Z 249DEG 20KT 3666 9669
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
090
WWUS54 KTSA 302059
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT WED MAR 30 2016
OKC113-302130-
/O.CON.KTSA.SV.W.0031.000000T0000Z-160330T2130Z/
OSAGE OK-
359 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL OSAGE COUNTY...
AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BURBANK...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... BURBANK...
PEARSONIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3660 9671 3670 9675 3688 9644 3660 9631
TIME...MOT...LOC 2059Z 249DEG 20KT 3667 9665
HAIL...1.75IN
WIND...70MPH
$$
69628
WWUS54 KTSA 302112
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT WED MAR 30 2016
OKC113-302130-
/O.CON.KTSA.SV.W.0031.000000T0000Z-160330T2130Z/
OSAGE OK-
412 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTH CENTRAL OSAGE COUNTY...
AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BURBANK...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... PEARSONIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3662 9665 3676 9664 3688 9644 3660 9631
TIME...MOT...LOC 2111Z 236DEG 27KT 3667 9658
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:47 PM CDT, 6 minutes earlier.
Area forecast discussion, Mar 30, 3:47 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 347 PM CDT WED MAR 30 2016 .DISCUSSION... An upper level low was pushing into the Central Plains this afternoon. At the surface...the center of low pressure was over Eastern Kansas/Eastern Nebraska with a trailing cold front through Central Kansas and Western Oklahoma into Western Texas. Ahead of the cold front...scattered to widespread showers and thunderstorms continued to lift east northeast across the region. Some of these thunderstorms had become strong to severe at times thus far today. Closer to the front...skies across Central Oklahoma into parts of Eastern Oklahoma were scattering out...allowing for the atmosphere to try and re-destabilize after this mornings convection. Thus...ongoing convection across the CWA will continue to lift through the region...with an additional potential for strong to severe thunderstorms to redevelop along/near the cold front and move into the CWA this evening into tonight. All modes of severe weather remain possible into this evening..including an small tornado threat. A severe thunderstorm watch is currently in effect for Osage/Pawnee counties until 02z. The cold front is forecast to push into Eastern Oklahoma during the mid to late evening hours and into Northwest Arkansas by early morning Thursday. Behind the frontal passage...west to northwesterly winds will usher in drier air...thus tapering off precip chances from west to east with the movement of the front. Precip looks to exit with the departing front Thursday morning. Conditions Thursday look to be a little cooler with highs in the 60s/low 70s possible and westerly winds as the upper level trof axis moves across the Plains. Northerly upper level flow in the wake of the upper trof will allow for another quick moving upper level impulse to push through the region Thursday night. Behind this second system...northerly winds and near/slightly below seasonal average temperatures are forecast for Friday over the CWA. Extended model solutions continue to indicate the upper level flow becoming more west-northwesterly across the region with southerly surface winds returning to the CWA late in the week. These conditions will help to create a warming trend continuing into the start of the next work week. Highs by Monday look to warm back well into the 70s for most locations. A weak wave looks to move across the region Monday night into Tuesday...which could stall the warming trend for a day. However...a ridge of high pressure looks to move in right behind this wave...with warm conditions forecast to continue into the middle part of next week. && .PRELIMINARY POINT TEMPS/POPS... TUL 52 70 41 63 / 50 0 0 0 FSM 57 75 43 64 / 70 10 0 10 MLC 54 72 43 61 / 60 0 0 10 BVO 48 68 38 62 / 50 0 0 0 FYV 55 70 37 59 / 60 10 0 0 BYV 57 70 39 59 / 60 10 0 0 MKO 54 71 41 61 / 60 0 0 0 MIO 52 68 39 60 / 50 0 0 0 F10 54 70 42 61 / 60 0 0 0 HHW 59 74 45 63 / 70 10 0 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....20
Hazardous weather outlook, Mar 30, 1:11 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 111 PM CDT WED MAR 30 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 111 PM CDT WED MAR 30 2016 ...SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH THE EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...PRIMARILY NORTHEAST OKLAHOMA AND FAR SOUTHEAST OKLAHOMA ONSET...AFTER 5 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA THROUGH WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS WITH POTENTIAL FOR LARGE HAIL AND LOCALLY STRONG WINDS. ADDITIONALLY...LOCALLY HEAVY RAINFALL IS LIKELY ACROSS SOUTHEAST OKLAHOMA THROUGH WESTERN ARKANSAS. BY LATE AFTERNOON STORMS ARE LIKELY TO DEVELOP ALONG A DRYLINE LOCATED ALONG THE INTERSTATE 35 CORRIDOR. THESE STORMS WILL TRACK NORTHEASTWARD WITH LARGE HAIL AND STRONG WIND POTENTIAL. ADDITIONALLY...THESE STORMS WILL POSE A LIMITED RISK OF TORNADO WARNINGS PRIMARILY ACROSS NORTHEAST OKLAHOMA THROUGH THE EVENING HOURS. SEVERE WEATHER POTENTIAL IS EXPECTED TO DIMINISH ACROSS THE ENTIRE AREA BY AROUND MIDNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY SHOULD SEVERE STORMS DEVELOP LATE THIS AFTERNOON ALONG THE DRYLINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... A QUIET WEATHER PATTERN IS EXPECTED FOR LATE WEEK INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 2:04 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT WED MAR 30 2016
OKZ054-055-301945-
WASHINGTON OK-OSAGE OK-
204 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 245 PM CDT...
AT 204 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
HOMINY...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE... HOMINY...
DEWEY... BARNSDALL...
COPAN... WYNONA...
OCHELATA... AVANT...
HULAH... OSAGE HILLS STATE PARK...
OKESA... BIGHEART...
TALLANT... PERSHING...
WOLCO... WAH SHA SHE STATE PARK...
NELAGONEY...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3700 9581 3676 9582 3627 9623 3636 9642
3700 9618
TIME...MOT...LOC 1904Z 209DEG 39KT 3640 9627Special weather statement, Mar 30, 2:19 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT WED MAR 30 2016
OKZ060-061-066-067-070-302000-
ROGERS OK-MUSKOGEE OK-TULSA OK-WAGONER OK-OKMULGEE OK-
219 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKMULGEE...
SOUTHEASTERN ROGERS...WESTERN WAGONER...NORTHWESTERN MUSKOGEE AND
SOUTHEASTERN TULSA COUNTIES UNTIL 300 PM CDT...
AT 218 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF BROKEN ARROW TO 4 MILES EAST OF
PRESTON...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHEASTERN TULSA... BROKEN ARROW...
CLAREMORE... OKMULGEE...
BIXBY... JENKS...
GLENPOOL... COWETA...
CATOOSA... VERDIGRIS...
HASKELL... INOLA...
PORTER... STONEBLUFF...
BALD HILL... ONETA...
PRESTON... TIAWAH...
LIBERTY... REDBIRD...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 233 AND 259.
LAT...LON 3643 9543 3587 9546 3559 9603 3598 9602
3649 9544
TIME...MOT...LOC 1918Z 216DEG 40KT 3599 9580 3570 9592Special weather statement, Mar 30, 3:00 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT WED MAR 30 2016
OKZ054-059-302045-
PAWNEE OK-OSAGE OK-
300 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 345 PM CDT...
AT 259 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS LOCATED 3 MILES
EAST OF RED ROCK...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM AS IT MOVES INTO WESTERN PAWNEE AND OSAGE COUNTIES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX... BURBANK...
SOUTHERN KAW LAKE... APPERSON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3670 9703 3669 9693 3672 9692 3675 9689
3674 9683 3677 9682 3678 9675 3684 9675
3658 9665 3637 9703 3651 9703 3651 9701
3653 9698 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3660 9704 3668 9707
TIME...MOT...LOC 1959Z 225DEG 33KT 3646 9712
69Special weather statement, Mar 30, 3:06 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 306 PM CDT WED MAR 30 2016 OKZ061>063-067-068-302045- ROGERS OK-WAGONER OK-CHEROKEE OK-DELAWARE OK-MAYES OK- 306 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR MAYES...SOUTH CENTRAL ROGERS... WESTERN DELAWARE...NORTHERN CHEROKEE AND CENTRAL WAGONER COUNTIES UNTIL 345 PM CDT... AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF WAGONER...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... WAGONER... PRYOR CREEK... CHOUTEAU... INOLA... LOCUST GROVE... SALINA... LANGLEY... HULBERT... PORTER... SPAVINAW... DISNEY... OAKS... HOOT OWL... LEACH... PEGGS... CHLOETA... ROSE... SPAVINAW STATE PARK... SPORTSMEN ACRES COMMUNITY... CHEROKEE STATE PARK... LAT...LON 3584 9559 3612 9562 3657 9486 3600 9486 TIME...MOT...LOC 2006Z 238DEG 41KT 3606 9540 69
Local storm report, Mar 30, 3:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 WNW BROKEN ARROW 36.07N 95.84W
03/30/2016 E0.75 INCH TULSA OK TRAINED SPOTTER
PENNY TO NICKEL HAIL AT 71ST AND 241 EAST AVE
&&
AEJSpecial weather statement, Mar 30, 3:41 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT WED MAR 30 2016
OKZ054-302130-
OSAGE OK-
341 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE COUNTY UNTIL 430
PM CDT...
AT 340 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF FAIRFAX...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... FAIRFAX...
SHIDLER... BURBANK...
FORAKER... PEARSONIA...
SOUTHWESTERN KAW LAKE... WEBB CITY...
APPERSON... NELAGONEY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3670 9703 3669 9693 3675 9689 3674 9683
3678 9675 3688 9675 3700 9650 3700 9635
3664 9616 3643 9670 3654 9673 3657 9677
3647 9688 3646 9697 3652 9701 3658 9689
3660 9692 3659 9705 3668 9706
TIME...MOT...LOC 2040Z 240DEG 26KT 3663 9674
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 10:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Mar 30, 11:19 AM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Mar 30, 11:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 36 min |
| Mar 30, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 27 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Mar 30, 1:12 PM CDT | Special Weather Statement | TSA | Okfuskee, Tulsa | 48 min |
| Mar 30, 1:33 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 42 min |
| Mar 30, 2:04 PM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Mar 30, 2:19 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 41 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | TSA | Kay | 45 min |
| Mar 30, 3:06 PM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 39 min |
| Mar 30, 3:41 PM CDT | Special Weather Statement | TSA | Osage | 49 min |
| Mar 30, 4:17 PM CDT | Tornado Warning | TSA | Osage | 28 min |
| Mar 30, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 44 min |
| Mar 30, 5:06 PM CDT | Special Weather Statement | TSA | Osage | 54 min |
| Mar 30, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Mar 30, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 29 min |
| Mar 30, 5:39 PM CDT | Special Weather Statement | TSA | Pawnee | 51 min |
| Mar 30, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Mar 30, 6:18 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Mar 30, 6:22 PM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Mar 30, 6:27 PM CDT | Tornado Warning | TSA | Osage, Washington | 33 min |
| Mar 30, 6:31 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 29 min |
| Mar 30, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 55 min |
| Mar 30, 6:46 PM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 44 min |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.